# SDR AALA20141006001

- Difficulty date: October 5, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 48,085 hours, 11,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATHWAY LIGHT AT SEAT 10D INOPERATIVE.  FOUND LOOSE CONNECTOR AT SIDEWALL.  RECONNECTED CONNECTOR FOR SEAT MOUNTED EMER LIGHT AT 10D.  OPERATIONS CHECKED NORMAL.
